logo AFST
Suite spectrale du coniveau et t-structure homotopique
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 23 (2014) no. 3, pp. 591-609.

In this note, we show that the coniveau spectral sequence associated with a motivic spectrum over a perfect field coincides with its hypercohomology spectral sequence with respect to the homotopy t-structure.

Dans cette note, nous montrons que la suite spectrale du coniveau associée à un spectre motivique sur un corps parfait coïncide avec sa suite spectrale d’hypercohomologie pour la t-structure homotopique.

@article{AFST_2014_6_23_3_591_0,
     author = {Fr\'ed\'eric D\'eglise},
     title = {Suite spectrale du coniveau et $t$-structure homotopique},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {591--609},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 23},
     number = {3},
     year = {2014},
     doi = {10.5802/afst.1417},
     zbl = {06374881},
     mrnumber = {3266706},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_2014_6_23_3_591_0/}
}
Frédéric Déglise. Suite spectrale du coniveau et $t$-structure homotopique. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 23 (2014) no. 3, pp. 591-609. doi : 10.5802/afst.1417. https://afst.centre-mersenne.org/item/AFST_2014_6_23_3_591_0/

[1] Arapura (D.), Su-Jeong Kang (S.-J.).— “Functoriality of the coniveau filtration", Canad. Math. Bull. 50, no. 2, p. 161-17 (2007)1. | MR 2317438 | Zbl 1132.14008

[2] Bloch (S.), Ogus (A.).— “Gersten’s conjecture and the homology of schemes", Ann. Sci. École Norm. Sup. (4) 7 (1974), p. 181-201 (1975). | Numdam | MR 412191 | Zbl 0307.14008

[3] V. Bondarko (M. V.).— “Motivically functorial coniveau spectral sequences ; direct summands of cohomology of function fields", Doc. Math., no. Extra volume : Andrei A. Suslin sixtieth birthday, p. 33-117 (2010). | MR 2804250 | Zbl 1210.14023

[4] Cisinski (D.-C.), Déglise (F.).— “Local and stable homological algebra in Grothendieck abelian categories", HHA 11, no. 1, p. 219-260 (2009). | MR 2529161 | Zbl 1175.18007

[5] Cisinski (D.-C.), Déglise (F.).— “Mixed Weil cohomologies", Adv. in Math. 230, no. 1, p. 55-130 (2012). | MR 2900540 | Zbl 1244.14014

[6] Déglise (F.).— “Interprétation motivique de la formule d’excès d’intersection", C. R. Math. Acad. Sci. Paris 338, no. 1, p. 41-46, Présenté par J.P. Serre (2004). | MR 2038082 | Zbl 1048.18004

[7] Déglise (F.) “Motifs génériques", Rend. Semin. Mat. Univ. Padova 119, p. 173-244 (2008). | Numdam | MR 2431508 | Zbl 1207.14011

[8] Déglise (F.) “Modules homotopiques", Doc. Math. 16, p. 411-455 (2011). | MR 2823365 | Zbl 1268.14019

[9] Déglise (F.) “Around the Gysin triangle I", Regulators, Contemporary Mathematics, vol. 571, p. 77-116 (2012). | MR 2953410

[10] Déglise (F.) “Coniveau filtration and motives", Regulators, Contemporary Mathematics, vol. 571, p. 51-76 (2012). | Zbl 1284.14028

[11] Deligne (P.).— “Théorie de Hodge. II", Inst. Hautes Études Sci. Publ. Math., no. 40, p. 5-57 (1971). | Numdam | MR 498551 | Zbl 0219.14007

[12] Hartshorne (R.).— Residues and duality, Lecture notes of a seminar on the work of A. Grothendieck, given at Harvard 1963/64. With an appendix by P. Deligne. Lecture Notes in Mathematics, No. 20, Springer-Verlag, Berlin (1966). | MR 222093

[13] Lurie (J.).— Higher topos theory, Annals of Mathematics Studies, vol. 170, Princeton University Press, Princeton, NJ (2009). | MR 2522659 | Zbl 1175.18001

[14] McCleary (J.).— A user’s guide to spectral sequences, second éd., Cambridge Studies in Advanced Mathematics, vol. 58, Cambridge University Press, Cambridge, (2001). | MR 1793722 | Zbl 0959.55001

[15] Voevodsky (V.).— “Cohomological theory of presheaves with transfers", Cycles, transfers, and motivic homology theories, Ann. of Math. Stud., vol. 143, Princeton Univ. Press, Princeton, NJ, p. 87-137 (2000). | MR 1764200 | Zbl 1019.14010

[16] Voevodsky (V.).— “Triangulated categories of motives over a field", Cycles, transfers, and motivic homology theories, Ann. of Math. Stud., vol. 143, Princeton Univ. Press, Princeton, NJ, p. 188-238 (2000). | MR 1764202 | Zbl 1019.14009